# SDR PCAA0110121

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 27,305 hours, 30,842 cycles
- Engine: Pwa PW120A
- Engine time: 25,857 hours, 29,157 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Inaccurate
- Location: Left Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

BWI-GSO FLIGHT#3772. CREW REPORTED DURING DECENT NUMBER 1 ENGINE OIL PRESSURE INDICATED 15 PSI. ALL OTHER INDICATIONS NORMAL, CAUTION LIGHT DID NOT ILLUMINATE.ENGINE WAS SHUT DOWN.MAINTENANCE REPLACED OIL PRESSURE TRANSMITTER. GROUND RUN AIRCRAFT, OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
